Event Calendar

Mar
5
Sun
Criterium Cup 2023 – Century City – Race 3 @ Century City Sports Grounds
Mar 5 @ 7:30 am – 1:30 pm

The Century City Sport Festival celebrates its 14th year of existence and City Cycling Club has been hosting the criterium for the Sports Festival from the first edition and has seen it grow in leaps and bounds. Racing is around a 1.5 kilometre circuit which is secured by the very competent Century City Property Owners security staff. This is the third race in the WP Road Criterium Cup that commenced in February.

 

 

The Century City Criterium takes place on 5 March 2023.  The ever-popular crit race is hosted by Century City in conjunction with the City Cycling Club.  Racing starts at 8h00.

Registration and costs

Race Category Cost
1 U17 / U19 Dev / Come and Try R130
2 Inter Club Competition R180
3 Womens Championship R200
4 Mens Championship R200
Scholars R50

Categories and seeding

We will be having the following categories for the Criterium Championship:

Under 17 and Under 19 Development and those who want to come and try their hand at a crit race.

Club riders

Women

Championship riders – including Under 19 and ALL teams

Course and distances

We will follow the same course as in previous years, starting next to the MyCity bus terminal, around the various roundabouts, and back again. This is a technical circuit with strips of cobblestone in places.

Time Activity Duration
7h50 Roads Close
8h00 U11 Boys and Girls + U13 Girls 15 minutes
8h15 Road Open for Residents 10 Minutes
8h25 U13 Boys/ U15 Girls and Boys/U17 Girls 20 Minutes
8h45 Roads Open for Residents 15 Minutes
9h00 U17/U19 Dev and Come and Try 30 Minutes
9h30 Roads Open for Residents 10 Minutes
9h40 Club Race 40 Minutes
10h20 Roads Open for Residents 10 Minutes
10h30 Women’s Championship 30 Minutes
11h00 Roads Open for Residents 10 Minutes
11h10 Men’s Championships 50 Minutes
12h00 Roads Open

Starting Times

We need to follow a strict timetable due to the requirement to allow resident traffic through. Please ensure you are at the start well in advance of your start time.

Costs

Entries close on Thursday 2 March at 21h00.  No entries will be considered after this cut off

The costs for this race are:

Race Category Cost
1 U17 / U19 Dev / Come and Try R130
2 Inter Club Competition R180
3 Women’s Championship R200
4 Men’s Championship R200
Scholars R50

 

Online registration

 Event management, online entries and payments made possible by

Entries close on 2 March 2023 at 21h00

Problems with CSA Membership or Licenses?

See the page about CSA membership or licenses, or if you have problems with this during the registration process.

Parking

Parking will be available in the parking area next to Link Road , Century City alternatively at the Virgin Active parking lot.

Cancellation Policy

Due to the uncertainty surrounding the Covid-19 epidemic, the organisers of the Western Cape Championships reserve the right to cancel the race should circumstances dictate.  If we cancel the race 7 or more days before the time (on or before 26 February2023) we will refund those who have entered 60% of their race fee.  Anytime after that, we will refund 30% of your entry fee.  Alternatively, arrangements can be made with the registration team to carry the race fee over to the rescheduled event.  Should you request a refund, when the rescheduled event is announced, you will be required to pay the full amount again.

Entrants who cancel their entries 7 or more days before the time (on or before 26 February 2023) will be refunded 30% of their entry fee.  Cancellations in the 7 days prior to the event, or on the day itself, will not be refunded.

Jun
4
Sun
Slanghoek – League Race 5 @ Opstal Cellars
Jun 4 @ 8:00 am – 1:00 pm

We’re back in the beautiful Slanghoek Valley for the third of our league races.  Please note our new registration and parking venue Opstal Cellars.  Please support these guys after your race – their delicious menu can be viewed on their website https://opstal.co.za/

The route is a mixture of rolling hills on the one side and a flat sometimes windy section called ‘Waaihoek’ on the other side. The race will cross the Breede River by using the low cement bridge. Please keep on checking social media should this area experience heavy rains.

Event Hand Book

The event handbook will be made available closer to the start of the series

Please familiarise yourself with the details contained therein before coming to the event.

Registration and costs

Registration details and costs will be made available closer to the event

Course and distances

  • Category 1 – 120 kms (3 x 40kms)
  • Category 2 – 80km (2 x 40kms)
  • Category 3 –  80 kms (2 x 40 kms)
  • Women – 80kms (2 x 40 kms)
  • Youth – u17,u19 – 80 kms (2 x 40kms)
  • Adult Open Category – 80kms (2 x 40kms)

 

Start Times

CATEGORY 1 TO START AT 8.00AM – Other categories will be confirmed later

  • 08h00 – Category 1 and u/19 men
  • 08h10 – Category 2 – 80kms
  • 08h20 – Category 3
  • 08h30 – Women and u/19 Girls
  • 08h35 – u/17,u/19 Development
  • 08h35 – Adult Open Category

Registration and Parking

Registration and Parking will be at Opstal Cellars on the Slanghoek Road, just before the start area – Please look out for the parking signs.

Race Numbers and Tags

Anyone who has not previously entered the league at the other events will be charged an additional R50 for your race number and timing board

Entry

Entry will open on or before 17 May 2023 and close at 19h00 on Thursday 1 June 2022. No late entries will be possible after this time.

 Event management, online entries and payments made possible by

Problems with CSA Membership or Licenses?

See the page about CSA membership or licenses, or if you have problems with this during the registration process.

Cancellation Policy

Due to the uncertainty surrounding the Covid-19 epidemic, the organisers of the Western Cape Championships reserve the right to cancel the race should circumstances dictate.  If we cancel the race 7 or more days before the time (on or before 15 May 2022) we will refund those who have entered 60% of their race fee.  Anytime after that, we will refund 30% of your entry fee.  Alternatively, arrangements can be made with the registration team to carry the race fee over to the rescheduled event.  Should you request a refund, when the rescheduled event is announced, you will be required to pay the full amount again.

Entrants who cancel their entries 7 or more days before the time (on or before 15 May 2022) will be refunded 30% of their entry fee.  Cancellations in the 7 days prior to the event, or on the day itself, will not be refunded.

This event has been vetted and accepted as a 94.7 seeding event.

 

Comments are closed.